MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0374
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the glidescope bflex 5.0 single-use bronchoscope has not yet been analyzed, a root cause has not been determined.The customer also returned their glidescope core 10-inch monitor and their glidescope video baton 2.0 large to verathon for evaluation.Evaluation of the glidescope core 10-inch monitor revealed no issue was found; the fault could not be reproduced.The unit functioned as intended and was returned to the customer.Evaluation of the glidescope video baton 2.0 large revealed poor image quality.The technician attributed the poor image quality to a worn/damaged hdmi connector.The glidescope video baton 2.0 large was scrapped and a replacement was sent to the customer.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.No corrective action is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.0 single-use bronchoscope, the image on the glidescope core 10 inch monitor screen was intermittently freezing.Another glidescope core 10 and glidescope bflex 5.0 single-use bronchoscope was brought from the other icu and the intermittent freezing issue recurred.No delay in the procedure, use of a backup device, or harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 5.0 SINGLE-USE BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key10323052
Report Number9615393-2020-00158
Device Sequence Number3017748
Product Code EOQ
UDI-Device Identifier00879123006332
UDI-Public(01)00879123006332(10)FS193900(17)200924
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2020
Device Model Number0570-0374
Device Catalogue Number0570-0375
Device Lot NumberFS193900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1